Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i used to be on the regimen and was pretty clear but decided to quit because the bp was so harsh on my skin and other various reasons. i am now on tazorac and it helped clear up the little white bumps on my face, but seems that my face is SUPER oily now and i have only a couple pimples but several pores that appear to be red... it's not like normal acne.. it's weird.. does anyone know if these will go away with time or if i should use something else in conjunction? i use taz once a day at night and i use eucerin as my moisturizer two times a day. i cleanse with eucerin sensitive skin wash.

Share this post


Link to post
Share on other sites

Im so glad you posted this because Im using Retin-a Micro (Similar to Taz, both topical retinoids), and I noticed that I get these weird tiny little flat/some slightly raised red dots on my cheeks and sides of my chin. I could NOT figure out what they were, because they are not zits. So maybe this is a side effect thatll go away?

I am on Retin-a Micro for almost 7 weeks now, and I still have some of them- so I dont know when theyll go away..but Im hoping they do.

Share this post


Link to post
Share on other sites
Im so glad you posted this because Im using Retin-a Micro (Similar to Taz, both topical retinoids), and I noticed that I get these weird tiny little flat/some slightly raised red dots on my cheeks and sides of my chin.  I could NOT figure out what they were, because they are not zits. So maybe this is a side effect thatll go away?

  I am on Retin-a Micro for almost 7 weeks now, and I still have some of them- so I dont know when theyll go away..but Im hoping they do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×